Advertisement

Ukrainian Mathematical Journal

, Volume 42, Issue 10, pp 1228–1233 | Cite as

Splitting and the spectrum of a linear differential equation with quasiperiodic coefficients

  • V. I. Tkachenko
Article
  • 18 Downloads

Abstract

A linear differential equation with quasiperiodic coefficients for large values of the spectral parameter is split into an exponentially dichotomous system and a two-dimensional] system with the properties of the one-dimensional Schrödinger equation. The set of the values of the parameter, for which the equation has solution of the form A(t) epx (iat) with a real number a and a quasiperiodic function A(t), is a single out.

Keywords

Differential Equation Real Number Spectral Parameter Linear Differential Equation Quasiperiodic Function 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    E. I. Dinaburg and Ya. G. Sinai, “On the one-dimensional Schrödinger equation with quasiperiodic potential,” Funkts. Anal. Prilozhen.,9, No. 4, 8–21 (1975).Google Scholar
  2. 2.
    I. O. Parasyuk, “On the instability zones of the Schrödinger equation with a smooth quasiperiodic potential,” Ukr. Mat. Zh.,30, No. 1, 70–78 (1978).Google Scholar
  3. 3.
    J. Moser and J. Pöschel, “An extension of a result of Dinaburg and Sinai on quasiperiodic potentials,” Comment. Math Helv.,59, No. 1, 39–85 (1984).Google Scholar
  4. 4.
    H. Russmann, “On the one-dimensional Schrödinger equation with a quasiperiodic potential,” Ann. New York Acad. Sci., No. 357, 90–107 (1980).Google Scholar
  5. 5.
    A. M. Samoilenko, Elements of the Mathematical theory of Multifrequency Oscillations, Invariant Tori [in Russian], Nauka, Moscow (1987).Google Scholar
  6. 6.
    B. V. Shabat, Introduction to Complex Analysis, Part 2, Functions of Several Variables [in Russian], Nauka, Moscow (1976).Google Scholar
  7. 7.
    L. Chierchia, “Absolutely continuous spectra of quasiperiodic Schrödinger operators,” J. Math. Phys.,28, No. 12, 2891–2898 (1987).Google Scholar

Copyright information

© Plenum Publishing Corporation 1991

Authors and Affiliations

  • V. I. Tkachenko
    • 1
  1. 1.Institute of MathematicsAcademy of Sciences of the Ukrainian SSRKiev

Personalised recommendations